# SDR SWIA202157454

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD/OUTBD FLOOR MOUNT FOUND ATTACHED BACKPLATE TO BE CORRODED.     (C-CHECK RO 4/4/2021)    FABRICATED NEW FWD OUTBOARD FLOOR MOUNT DOUBLER PN: 9331073-7 REF MHI DRAWING # 9331073 REV B AND INSTALLED REF CRJ 700  SRM 51-40-00-001-001-A01. REF REO 670-25-31-016 REV -- DATED 2021-03-23 FOR MORE DETAILS.
